Main Subjects = 30-XX Functions of a complex variable
Number of Articles: 46
1. Inequalities for the polar derivative of a polynomial with $S$-fold zeros at the origin

Volume 43, Issue 7, December 2017, Pages 2153-2167

E. Khojastehnezhad; M. Bidkham


2. Applications of convolution and‎ ‎subordination to certain $p$-valent functions

Volume 43, Issue 6, November 2017, Pages 1739-1749

S. Hussain; J. Sokół; U. Farooq; M. Darus; T. Mahmood


3. Initial coefficients of starlike functions with real coefficients

Volume 43, Issue 6, November 2017, Pages 1837-1854

S. Kumar; V. Ravichandran; S. Verma


4. The norm of pre-Schwarzian derivatives on bi-univalent functions of order $\alpha$

Volume 43, Issue 5, October 2017, Pages 1037-1043

H. Rahmatan; Sh. Najafzadeh; A. Ebadian


6. Convex combinations of harmonic shears of slit mappings

Volume 43, Issue 5, October 2017, Pages 1495-1510

L. Shi; Z.-G. Wang; A. Rasila; Y. Sun


8. Differential subordination and superordination results associated with the Wright function

Volume 42, Issue 6, December 2016, Pages 1459-1477

Á. Barciz; S. Kant; J‎. ‎K‎. ‎ Prajapat


9. Growth of meromorphic solutions for complex difference‎ ‎equations of Malmquist type

Volume 42, Issue 6, December 2016, Pages 1497-1505

Y‎. ‎Y‎. Zhang; Z. S. Gao; J. L. Zhang


10. Coefficient estimates for a subclass of analytic and bi-univalent functions

Volume 42, Issue 4, August 2016, Pages 881-889

A. Zireh; E. Analouei Audegani


11. Sufficient conditions for univalence and starlikeness

Volume 42, Issue 4, August 2016, Pages 933-939

M. N. Nunokawa; J. Sokol; N. E. Cho


12. Polynomially bounded solutions of the Loewner‎ ‎differential equation in several complex variables

Volume 42, Issue 3, June 2016, Pages 521-537

A. Ebadian; S. Rahrovi; S. Shams; J. Sokol


13. Applications of subordination theory to starlike functions

Volume 42, Issue 3, June 2016, Pages 761-777

K. Sharma; V. Ravichandran


14. A note on lacunary series in $\mathcal{Q}_K$ spaces

Volume 42, Issue 1, February 2016, Pages 195-200

J. Zhou


15. On the uniqueness theory of algebroid functions in some proper domain

Volume 41, Issue 6, December 2015, Pages 1315-1326

N. Wu; Z‎. ‎ Xuan


16. An upper bound to the second Hankel functional for the class of gamma-starlike functions

Volume 41, Issue 6, December 2015, Pages 1327-1337

D‎. ‎ Vamshee Krishna; T. ‎Ramreddy


17. Some properties for a class of meromorphically multivalent functions with linear operator

Volume 41, Issue 6, December 2015, Pages 1401-1412

X. Li; L‎. ‎ Xiong


18. The Libera operator on Dirichlet spaces

Volume 41, Issue 6, December 2015, Pages 1511-1517

G. Bao; J. Yang


19. Some concavity properties for general integral operators

Volume 41, Issue 5, October 2015, Pages 1085-1092

M. Darus; I. Aldawish; R. W. Ibrahim


20. Faber polynomial coefficient estimates for bi-univalent functions defined by subordinations

Volume 41, Issue 5, October 2015, Pages 1103-1119

S. G. Hamidi; J. M. Jahangiri


21. Entire functions sharing a small entire function‎ ‎with their difference operators

Volume 41, Issue 5, October 2015, Pages 1121-1129

J. Zhang; H. Y. Kang; L. W. Liao


22. On Sandwich theorems for certain classes of analytic functions

Volume 41, Issue 5, October 2015, Pages 1183-1193

R. Aghalary; A. Ebadian; M. Mafakheri


24. Hyperinvariant subspaces and quasinilpotent operators

Volume 41, Issue 4, August 2015, Pages 805-813

R. Eskandari; F. Mirzapour


25. Some results on value distribution of the difference operator

Volume 41, Issue 3, June 2015, Pages 603-611

Y. Liu; J. P. Wang; F. H. Liu